Issue
Volume 25, Number 6

Articles in the Issue:

Regular Articles:
Editorial Board
J. Comp. Math., No. 6, 25 (2007). Abstract
pdf
Full Article

Ming Wang and Xiangrui Meng
A Robust Finite Element Method for a 3-D Elliptic Singular Perturbation Problem
J. Comp. Math., 25 (2007), pp. 631-644. Abstract
pdf
Full Article

Y. S. Bhat and S. Moskow
Linearization of a Nonlinear Periodic Boundary Condition Related to Corrosion Modeling
J. Comp. Math., 25 (2007), pp. 645-660. Abstract
pdf
Full Article

Zhenyue Zhang, Yuyang Qiu and Keqin Du
Conditions for Optimal Solutions of Unbalanced Procrustes Problem on Stiefel Manifold
J. Comp. Math., 25 (2007), pp. 661-671. Abstract
pdf
Full Article

El-Sayed M.E. Mostafa
First-Order Methods for Solving the Optimal Static H_{\infty}-Synthesis Problem
J. Comp. Math., 25 (2007), pp. 672-689. Abstract
pdf
Full Article

Yandong Jiao, Guidong Dai, Quandong Feng and Yifa Tang
Non-Existence of Conjugate-Symplectic Multi-Step Methods of Odd Order
J. Comp. Math., 25 (2007), pp. 690-696. Abstract
pdf
Full Article

Xinghua Wang and Aimin Xu
On the Divided Difference Form of Faà di Bruno's Formula II
J. Comp. Math., 25 (2007), pp. 697-704. Abstract
pdf
Full Article

Xiubin Xu and Chong Li
Convergence of Newton's Method for Systems of Equations with Constant Rank Derivatives
J. Comp. Math., 25 (2007), pp. 705-718. Abstract
pdf
Full Article

Ya Yan Lu
A Fourth-Order Derivative-Free Operator Marching Method for Helmholtz Equation in Waveguides
J. Comp. Math., 25 (2007), pp. 719-729. Abstract
pdf
Full Article

Chunxiong Zheng
Approximation, Stability and Fast Evaluation of Exact Artificial Boundary Condition for the One-Dimensional Heat Equation
J. Comp. Math., 25 (2007), pp. 730-745. Abstract
pdf
Full Article

Author Index to Volume 25.
Author Index to Volume 25
J. Comp. Math., 25 (2007), pp. 746-747. Abstract
pdf
Full Article